# SDR HEEA079364

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 21,513 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 8270255
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS UNIT HAS NO DISPLAY.
